# SDR VTZA96413

- Difficulty date: November 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 911
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Switch
- Part number: 2TW11
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 6372 - IAD-AIB - DURING CRUISE, MADE AN SCHEDULED FLIGHT WITH ONE DISCREPANCY WHICH WAS THE SMELL OF SMOKE AND THE OVERHEAD PANEL LIGHTS WENT OUT.  MAINTENANCE INSPECTED AND FOUND COCKPIT CONVERTER SOURCE OF PROBLEM.  MAINTENANCE OPENED DMI 18309 , MEL 33-1 ON CONVERTER.  MAINTENANCE CLOSED DMI 18309 BY REMOVING AND REPLACING DIMMER SWITCH, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
